# SDR SWAA2015100144441

- Difficulty date: September 24, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 42,703 hours, 24,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A3410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TRAILING SHELF PANEL SUPPORT WEB CRACKED AT STATION 271.  R & R WEB IAW SRM.
